| Catalog Number |
68HP-600 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Upon further follow up, it was noted that the right-side device was not deflated.Hence unreporting the previously reported deflation.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture grade iv.
Event or Problem Description
Healthcare professional reported right side "capsular contracture, baker grade iv".Upon further follow up, it was noted that the right side device was not deflated.Hence unreporting the previously reported deflation.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported "bilateral breast dysphoria", "grade iii ptosis" and "implant was defected." this record is for the right side.Device has been explanted and replaced.